Handling A Heart Attack Concurrent With Anaphylactic Shock?
How to handle patients who are having a heart attack along with the occurrence of anaphylactic shock
Good morning, thanks for asking at HealthReplies.com. Heart attack or which in medical discussion is called myocardial infarction, is a condition when blood supply to the heart is blocked, it could be due to clots caused by blood, fat, cholesterol and others. Because every body tissue needs blood flow to live, the longer this clot occurs, the more tissue that dies and can be fatal. Symptoms that arise can be shortness of breath, chest pain or pain, weakness and dizziness.
While anaphylactic shock is an allergic condition that is so severe that it threatens the lives of sufferers. Everyone can be allergic to anything. In anaphylactic shock, the body's reaction given through the immune system is very excessive and spreads to all parts of the body causing a drastic reduction in blood pressure, narrowing of the airways, weakening of the pulse and so forth. This condition also requires immediate treatment.
Regarding your question, the occurrence of these two conditions together is actually a condition that is very rare and very unlikely. However, if it really happens, because both are emergency conditions and both can cause death, treatment must be done at the same time. If the setting is in a public place, then the main step is to keep it away from the cause of the allergy and immediately take it to the nearest hospital emergency room or secure it and immediately call an emergency number.
If the background is in the hospital or in the emergency room, the doctor and other medical personnel will provide an oxygen hose and put an IV while trying to find out as much information about the patient from measuring blood pressure, heart rate, breath frequency, heart rate and so forth. as a first step. Then for the next steps such as drug administration options, this will depend on the information obtained. There are no definite steps because the clinical condition of each patient can be different. For example, in people with heart attacks, aspirin can be given, but if the person experiences shock due to consumption of aspirin, other drugs should take precedence. In essence, until this stage, the handling can be very dependent on conditions in the field and the results of the examination as well as the availability of drugs and tools. Doctors who handle it may have involved various specialists.
Therefore, if your question looks more at the patient or helper's family side, what you can do is only limited from keeping away the allergens that triggered the shock, and thinking about how to quickly deliver the patient to the hospital emergency room, by ambulance, or by vehicle. personal.
However, if your question is more on the medical side's side, then our advice would be better for you to discuss this case with your senior in order to avoid misunderstanding of understanding, a more thorough understanding, and answers that are more real and appropriate context on a case-by-case basis. So, hopefully answering your question.